WoRMS taxon details

Checked: verified by a taxonomic editorToledoniinae Warén, 1989

411890

urn:lsid:marinespecies.org:taxname:411890

alternate representation
Subfamily
marine
Bouchet, P. (2017). Toledoniinae Warén, 1989. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=411890 on 2017-11-19

Date
action
by
2009-08-14 07:25:27Z
created
db_admin
2010-08-29 13:02:12Z
checked
2015-05-22 16:30:36Z
changed
2017-06-05 06:32:27Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]